# SDR CA030331003

- Difficulty date: March 28, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,297 hours
- Engine: Lyc O320E2D
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Torn
- Location: Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND PILOT NOTICE RT MAIN TIRE FLAT. WHEEL ASSEMBLY REMOVED AND TUBE INSPECTED, TWO TEAR APPROX 1/4 INCH AND APPROX 7 INCHES APART FOUND ON OUTBOARD CENTER SEAM.  MICHELIN WAS CONTACTED AND THE FOUR PREVIOUS TUBES WERE SENT TO MICHELIN FOR MORE INSPECTION.  TIRE WAS INSPECTED FOR FOREIGN OBJECT AND NO PROBLEM FOUND.
